# SDR C2XA10SH288

- Difficulty date: September 8, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N14916
- Make and model: Emb EMB-145LR
- Aircraft serial: 145415
- Aircraft time: 22,624 hours, 17,108 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK PAX DOOR BOTTOM 4 NUT PLATE HOLES FOR MAIN LINER CORRODED (LEVEL 2 LOCAL).  MAINTENANCE REMOVED CORROSION FOR AFFECTED AREA OF PAX DOORS NUT PLATES FOR MAIN LINERS FOUND TO BE WITHIN LIMITS IAW EC5210-01154.  RESTORED ORIGINAL FINISH TO THE AFFECTED AREA OF PAX DOOR IAW EC5210-01154.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
